News & Events 

Published issue of the South East Asian Journal of Mathematics and Mathematical Sciences, Vol. 17, No. 1, April 2021

Respected Sir/Madam,
South East Asian Journal of Mathematics and Mathematical Sciences, Vol. 17, No. 1, April 2021 has been published in online and print versions both by Ramanujan Society of Mathematics and Mathematical Sciences. I am attaching herewith a soft copy of the full-length Journal, a soft copy of the cover page, and a website link to the published papers.  We are cordially offered full access to all the papers on the website www.rsmams.org. I hope this offer can be of some help to you and your research colleagues.
 
Editorial Team
 
 

 

 

 

VOLUME 17, APR 2021

Issue 1

 
S.NoTitle of The ArticleAuthorsPublished InPages 
1 SOME SPECIAL FAMILIES OF HOLOMORPHIC AND AL-OBOUDI TYPE BI-UNIVALENT FUNCTIONS ASSOCIATED WITH $(m,n)$-LUCAS POLYNOMIALS INVOLVING MODIFIED SIGMOID ACTIVATION FUNCTION S R Swamy
J Nirmala
Y Sailaja
Volume 17 Issue 1 01-16 Read more
2 GENERALISED RELATIVE FIX POINTS OF k-ITERATED FUNCTIONS OF CLASS II Dibyendu Banerjee
Sumanta Ghosh
Volume 17 Issue 1 17-30 Read more
3 ON SOME GROWTH PROPERTIES OF COMPOSITE ENTIRE AND MEROMORPHIC FUNCTIONS FROM THE VIEW POINT OF THEIR GENERALIZED TYPE $(\alpha,\beta)$ AND GENERALIZED WEAK TYPE $(\alpha,\beta)$ Tanmay Biswas
Chinmay Biswas
Volume 17 Issue 1 31-44 Read more
4 MAJORIZATION PROBLEMS AND INCLUSION PROPERTIES FOR CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS DEFINED USING DIFFERENTIAL OPERATOR Ranjan S. Khatu
Uday H. Naik
Volume 17 Issue 1 45-60 Read more
5 SUFFICIENT CONDITIONS FOR CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS S. Sunil Varma
Thomas Rosy
Volume 17 Issue 1 61-66 Read more
6 ANALYTICAL CHARACTERISTIC OF SPIRALLIKE FUNCTIONS DEFINED BY $\gamma^{th}$ ORDER DIFFERINTEGRAL TYPE OPERATOR Vinod Kumar
Prachi Srivastava
Volume 17 Issue 1 67-76 Read more
7 EXISTENCE AND UNIQUENESS RESULTS FOR IMPLICIT FRACTIONAL DIFFERENTIAL EQUATIONS INVOLVING GENERALIZED KATUGAMPOLA DERIVATIVE Arif S. Bagwan
Deepak B. Pachpatte
Volume 17 Issue 1 77-94 Read more
8 A SIMPLE SOLUTION TO DIOPHANTINE EQUATIONS-FOURTH POWER Wadhawan Narinder Kumar
Wadhawan Priyanka
Volume 17 Issue 1 95-114 Read more
9 IMPROVEMENT OF THE RULE OF ARYABHATA IN THE CASE OF DIFFERENCES BETWEEN TWO PROJECTIONS OF CONSECUTIVE ARC DIVISIONS D. N. Garain
Sanjeev Kumar
Volume 17 Issue 1 115-124 Read more
10 INTUITIONISTIC LEVEL SUBGROUPS IN CYCLIC GROUPS OF ORDER $p^n$ Divya Mary Daise S
Deepthi Mary Tresa S
Shery Fernandez
Volume 17 Issue 1 125-138 Read more
11 CERTAIN GENERATING RELATIONS ASSOCIATED WITH THE FAMILY OF BESSEL FUNCTIONS AND MULTIPLE HYPERGEOMETRIC FUNCTIONS M. I. Qureshi
Tafaz ul Rahman Shah
Bilal Ahmad Bhat
Volume 17 Issue 1 139-152 Read more
12 ON ``MIXED'' MODULAR EQUATIONS OF DEGREE $21$ Vijay Yadav
S. Chandankumar
Volume 17 Issue 1 153-170 Read more
13 SOME PROPERTIES OF $q-$ANALOGUE OF GENERALIZED MITTAG-LEFFLER FUNCTION ASSOCIATED WITH FRACTIONAL CALCULUS Krishna Gopal Bhadana
Ashok Kumar Meena
Volume 17 Issue 1 171-182 Read more
14 A GENERALIZATION OF ORLICZ SEQUENCE SPACES DERIVED BY QUADRUPLE SEQUENTIAL BAND MATRIX Salila Dutta
Nilambar Tripathy
Volume 17 Issue 1 183-198 Read more
15 SANDIP TRANSFORM: PROPERTIES AND APPLICATIONS Sandip M. Sonawane
S. B. Kiwne
Volume 17 Issue 1 199-212 Read more
16 VL TEMPERATURE INDEX OF CERTAIN ARCHIMEDEAN LATTICE V. Lokesha
Suvarna
Manjunath M
K. Zeba Yasmeen
Volume 17 Issue 1 213-222 Read more
17 GRAPHIC FUZZY MATROIDS Shabna O. K.
Sameena K.
Volume 17 Issue 1 223-232 Read more
18 A NOTE ON SIGN BALANCED INDEX SET OF A GRAPH Vinaya K U
Shrikanth A S
Veena C R
Volume 17 Issue 1 233-244 Read more
19 CYCLIC DISTANCE IN GRAPHS Annie Sabitha Paul
Raji Pilakkat
Volume 17 Issue 1 245-256 Read more
20 ECCENTRIC CONNECTIVITY POLYNOMIALS AND THEIR TOPOLOGICAL INDICES OF JAHANGIR GRAPHS Keerthi G. Mirajkar
Akshata Morajkar
Volume 17 Issue 1 257-272 Read more
21 RESTRAINED WEAK ROMAN DOMINATION IN GRAPHS P. Roushini Leely Pushpam
B. Mahavir
M. Kamalam
Volume 17 Issue 1 273-284 Read more
22 THE CONNECTED GEODETIC VERTEX COVERING NUMBER OF A GRAPH V. M. Arul Flower Mary
J. Anne Mary Leema
B. Uma Devi
P. Titus
Volume 17 Issue 1 285-296 Read more
23 COMMON FIXED POINT THEOREMS FOR THREE SELF MAPPINGS IN BICOMPLEX VALUED METRIC SPACES S. K. Datta
R. Sarkar
N. Biswas
J. Saha
Volume 17 Issue 1 297-308 Read more
24 COMMON FIXED POINT THEOREM IN COMPLETE METRIC SPACE WITH APPLICATION Rakesh Tiwari
V. K. Gupta
Shobha Rani
Volume 17 Issue 1 309-324 Read more
25 COMMON FIXED POINTS OF A PAIR OF SUZUKI $\mathcal{Z}$-CONTRACTION TYPE MAPS IN $b$-METRIC SPACES G. V. R. Babu
D. Ratna Babu
Volume 17 Issue 1 325-346 Read more
26 COMMON FIXED POINT THEOREMS IN BICOMPLEX VALUED METRIC SPACES UNDER BOTH RATIONAL TYPE CONTRACTION MAPPINGS SATISFYING E. A. PROPERTY AND INTIMATE MAPPINGS S. K. Datta
R. Sarkar
N. Biswas
Mukul SK
Volume 17 Issue 1 347-360 Read more
27 FIXED POINT APPROXIMATION OF COUNTABLY INFINITE FAMILY OF NONEXPANSIVE MAPPINGS Samir Dashputre
Padmavati
Kavita Sakure
Volume 17 Issue 1 361-382 Read more
28 COINCIDENCE POINTS AND COMMON FIXED POINTS OF EXPANSIVE MAPPINGS IN $A_b$-METRIC SPACES Anil Bakhru
Richa Gupta
Manoj Ughade
Volume 17 Issue 1 383-396 Read more
29 $\omega $-INTERPOLATIVE \'{C}IRI\'{C}-REICH-RUS TYPE CONTRACTIONS IN $M$-METRIC SPACE M. Pitchaimani
K. Saravanan
Volume 17 Issue 1 397-408 Read more
30 MODIFIED GENERALIZED $\alpha-\psi-$GERAGHTY CONTRACTION TYPE MAPS IN METRIC SPACE AND RELATED FIXED POINTS K. Anthony Singh
M. R. Singh
Volume 17 Issue 1 409-424 Read more
31 BEST PROXIMITY POINT THEOREMS FOR $\alpha-$ GERAGHTY CONTRACTION TYPE MAPS IN METRIC SPACES S. Arul Ravi Volume 17 Issue 1 425-432 Read more
32 QUARTER-SYMMETRIC METRIC CONNECTION ON ALMOST KENMOTSU MANIFOLD WITH NULLITY DISTRIBUTION Abul Kalam Mondal Volume 17 Issue 1 433-448 Read more
33 ON SOME TYPES OF PRE-$\gamma$-SEPARATION AXIOMS IN FUZZY TOPOLOGICAL SPACES C. Sivashanmugaraja Volume 17 Issue 1 449-460 Read more
34 STUDY OF STABILITY CRITERION FOR SOME ITERATIVE METHODS FOR SOLVING NON LINEAR EQUATION Najmuddin Ahmad
Vimal Pratap Singh
Volume 17 Issue 1 461-470 Read more
35 AN ANISOTROPIC AND INHOMOGENEOUS BIANCHI TYPE-III COSMOLOGICAL MODEL WITH ELECTROMAGNETIC FIELD IN GR Giriraj Prasad Jangir
Deepak Raj Jain
Volume 17 Issue 1 471-480 Read more